# SDR 2007UALA05079

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,961 hours, 35,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED ON UPPER CHORD, BS 986 RBL 45".  SUSPECT NORMAL AC OPERATION. MAJOR REPAIR ACCOMPLISHED. REPAIRED FLOOR UPPER BEAM T-CAP.
AC OK FOR SERVICE.
